MathSciNet Relay Station
MathSciNet bibliographic data
MR2517893 (2010k:91129) 91B30 (91G20)
Lu, Yi; Li, Shuanming The Markovian regime-switching risk model with a threshold dividend strategy. Insurance Math. Econom. 44 (2009), no. 2, 296–303.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement